# SDR RAIA00201032

- Difficulty date: January 27, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 20,846 hours, 23,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 167006
- Condition: Broken
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5592-STL- EMERGENCY LIGHT AT 11AB AND AIR STAIRS INOP. REPAIRED BROKEN WIRE AT AIR STAIRS. REPLACED BULB AT 11AB. TEST OK.
